# SDR AALA202108178844

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 60,905 hours, 25,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Seat 22c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT TRIM AT 22C IS DETACHED EXPOSING WIRING. SECURED SEAT TRIM. EMERGENCY LIGHTS TESTED NORMAL PER AMM 33-51-00.
